# SDR SWIA201334793

- Difficulty date: September 24, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 31,576 hours, 44,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY RED LIGHTS ASSEMBLY IS LOOSE.  FLT#5331 REWIRED FORWARD FLOOR EMERGENCY RED LIGHTS ASSEMBLY IAW WM.
